# SDR FDEA201110194589

- Difficulty date: October 19, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 COVE PANEL INBD SIDE OF OTBD SLAT TRACK MOUNT FITTING CRACKED.  REMOVED SLAT TRACK IAW AMM 27-81-12-4.  REMOVED DAMAGED COVE PANEL AND INSTALLED SERVICEABLE FABRICATED PART IAW SRM 51-40-02.  TREATED AND PRIMED AREA IAW SRM 51-20-01.  REINSTALLED SLAT TRACK IAW AMM 27-81-12-4.  MAJOR REPAIR.
